Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1350 Publications


1998 | Book (Editor) | LibreCat-ID: 51594
Hilgert, Joachim, H.-D. Doebner, and V. K. Dobrev, eds. Lie Theory and Its Applcations in Physics II. World Scientific, 1998.
LibreCat
 

1998 | Book (Editor) | LibreCat-ID: 51593
Hilgert, Joachim, J.D. Lawson, K.-H. Neeb, and E.B. Vinberg, eds. Positivity in Lie Theory. De Gruyter, , 1998.
LibreCat
 

1998 | Dissertation | LibreCat-ID: 54376
Hesse, Kerstin. Wachstumsverhalten von Lösungen der $\overline{\partial}$-Gleichung auf Pseudo-Siegel-Gebieten, 1998.
LibreCat
 

1997 | Journal Article | LibreCat-ID: 16535
Dellnitz, Michael, and Oliver Junge. “Almost Invariant Sets in Chua’s Circuit.” International Journal of Bifurcation and Chaos, 1997, 2475–85. https://doi.org/10.1142/s0218127497001655.
LibreCat | DOI
 

1997 | Journal Article | LibreCat-ID: 16552
Dellnitz, Michael, Andreas Hohmann, Oliver Junge, and Martin Rumpf. “Exploring Invariant Sets and Invariant Measures.” Chaos: An Interdisciplinary Journal of Nonlinear Science, 1997, 221–28. https://doi.org/10.1063/1.166223.
LibreCat | DOI
 

1997 | Journal Article | LibreCat-ID: 16614
Guder, Rabbijah, Michael Dellnitz, and Edwin Kreuzer. “An Adaptive Method for the Approximation of the Generalized Cell Mapping.” Chaos, Solitons & Fractals, 1997, 525–34. https://doi.org/10.1016/s0960-0779(96)00118-x.
LibreCat | DOI
 

1997 | Journal Article | LibreCat-ID: 17015
Dellnitz, Michael, and Andreas Hohmann. “A Subdivision Algorithm for the Computation of Unstable Manifolds and Global Attractors.” Numerische Mathematik 75 (1997): 293–317. https://doi.org/10.1007/s002110050240.
LibreCat | DOI
 

1997 | Journal Article | LibreCat-ID: 40205
Rösler, Margit, and Michael Voit. “An Uncertainty Principle for Ultraspherical Expansions.” Journal of Mathematical Analysis and Applications 209, no. 2 (1997): 624–34. https://doi.org/10.1006/jmaa.1997.5386.
LibreCat | DOI
 

1997 | Journal Article | LibreCat-ID: 34903
DABERKOW, M., C. FIEKER, Jürgen Klüners, M. POHST, K. ROEGNER, M. SCHÖRNIG, and K. WILDANGER. “KANT V4.” Journal of Symbolic Computation 24, no. 3–4 (1997): 267–83. https://doi.org/10.1006/jsco.1996.0126.
LibreCat | DOI
 

1997 | Journal Article | LibreCat-ID: 34904
Klüners, Jürgen, and Michael Pohst. “On Computing Subfields.” Journal of Symbolic Computation 24, no. 3–4 (1997): 385–97. https://doi.org/10.1006/jsco.1996.0140.
LibreCat | DOI
 

Filters and Search Terms

department=10

Search

Filter Publications

Display / Sort

Citation Style: Chicago

Export / Embed